Coverart for item
The Resource Hilbert schemes of points and infinite dimensional lie algebras, Zhenbo Qin

Hilbert schemes of points and infinite dimensional lie algebras, Zhenbo Qin

Label
Hilbert schemes of points and infinite dimensional lie algebras
Title
Hilbert schemes of points and infinite dimensional lie algebras
Statement of responsibility
Zhenbo Qin
Creator
Contributor
Author
Subject
Language
eng
Member of
Cataloging source
NhCcYBP
http://library.link/vocab/creatorName
Qin, Zhenbo
Dewey number
516.3/5
Index
index present
Language note
Text in English
LC call number
QA564
LC item number
.Q56 2018
Literary form
non fiction
Nature of contents
  • dictionaries
  • bibliography
http://library.link/vocab/relatedWorkOrContributorName
ProQuest (Firm)
Series statement
Mathematical surveys and monographs
Series volume
volume 228
http://library.link/vocab/subjectName
  • Hilbert schemes
  • Schemes (Algebraic geometry)
  • Lie algebras
Label
Hilbert schemes of points and infinite dimensional lie algebras, Zhenbo Qin
Instantiates
Publication
Copyright
Bibliography note
Includes bibliographical references (pages 325-334) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Part 1. Hilbert schemes of points on surfaces -- Part 2. Hilbert schemes and infinite dimensional Lie algebras -- Part 3. Cohomology rings of Hilbert schemes of points -- Part 4. Equivariant cohomology of the Hilbert schemes of points -- Part 5. Gromov-Witten theory of the Hilbert schemes of points
Control code
MSTDDA5346252
Dimensions
unknown
Extent
1 online resource (xi, 336 pages.):
Form of item
online
Isbn
9781470443894
Isbn Type
(electronic bk.)
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Reproduction note
Electronic reproduction.
Specific material designation
remote
Label
Hilbert schemes of points and infinite dimensional lie algebras, Zhenbo Qin
Publication
Copyright
Bibliography note
Includes bibliographical references (pages 325-334) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Part 1. Hilbert schemes of points on surfaces -- Part 2. Hilbert schemes and infinite dimensional Lie algebras -- Part 3. Cohomology rings of Hilbert schemes of points -- Part 4. Equivariant cohomology of the Hilbert schemes of points -- Part 5. Gromov-Witten theory of the Hilbert schemes of points
Control code
MSTDDA5346252
Dimensions
unknown
Extent
1 online resource (xi, 336 pages.):
Form of item
online
Isbn
9781470443894
Isbn Type
(electronic bk.)
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Reproduction note
Electronic reproduction.
Specific material designation
remote

Library Locations

    • Curtis Laws Wilson LibraryBorrow it
      400 West 14th Street, Rolla, MO, 65409, US
      37.955220 -91.772210
Processing Feedback ...